# SDR SIMA20250311001

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N790MK
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 51,051 hours, 32,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR (L1) DIFFICULT TO OPEN FROM THE OUTSIDE AND CLOSE FROM THE INSIDE CYCLED DOOR PER GROUND HANDLING CHECKLIST. NO DEFECTS NOTED AT THIS TIME.
